# SDR SWAA2022071115592

- Difficulty date: June 5, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 53,067 hours, 31,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED BS947 LBL10 AND WL156 AT AFT CARGO COMPARTMENT 2022-307309 / [01] REPLACED BRACKET LOCATED BS947 LBL10 AND WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND 51-40-02 DWG 149A8103 REV D;[02] REPLACED BRACKET LOCATED BS947 LBL10 AND WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND 51-40-02 DWG 149A8103 REV D SEE INDIVIDUAL SINGOFFS BELOW
